# SDR AALA202508036451

- Difficulty date: July 29, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,930 hours, 2,647 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING EXIT NOT ARMED ECAM WARNING.   (OPEN)
